# SDR HEEA078816

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,074 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Ecu
- Part number: 23072790
- Part serial: JG9ALK0605
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FADEC FAULT AND FADEC DEGRADE LIGHTS ILLUMINATED.  CLEARED FAULT. REPLACED WITH SERVICEABLE ECU.
